# SDR HALA2016103007938

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 20,187 hours, 3,208 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 50 KNOTS DUE TO ECAM MEMO THRUST LEVERS NOT SET.  ILLUMINATED AT TOGA THRUST SETTING.  ALL FMS DATA EXCEPT FLEX THRUST DATA LOADED NORMALLY.  THRUST REVERSER NOT DEPLOYED.  CORRECTIVE ACTION:   PERFORMED TSM 71-00-00-810-985-A, OPERATIONAL CHECK OK.  PERFORMED LAND TEST PER AMM 22-97-00, NO FAULTS FOUND.  LP 8073179.
